# SDR P5CA2020070100215

- Difficulty date: June 30, 2020
- Submitted: July 1, 2020
- Operation: Air carrier
- Aircraft: N487MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30609
- Aircraft time: 81,707 hours, 15,231 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

M/D L1 DOOR SKIN UPPER HINGE CUTOUT FOUND CRACKED.  DOOR SKIN REPAIRED AS PER SRM 52-10-01 REPAIR 3.
